# SDR UIEA2013013100049

- Difficulty date: January 28, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,544 hours, 7,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B01925312
- Condition: Damaged
- Location: Nr 12 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 FLAP TRACK DAMAGED RT OTBD MID FLAP.  NEW TRACK INSTALLED WITH INSTALLATION OF SERVICE MID FLAP ASSY, REF ITEM NR 7 IAW AMM 27-51-04-401.
